# SDR P5CA9600728

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT 6 O'CLOCK POSITION NR 4 ENGINE NOSE COWL.  REPAIRED PER BOEING SRM 54-30-03.
